# SDR SIMA20190226003

- Difficulty date: February 26, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1200190801
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 3 FRAME AND SPLICE BELOW STR 11L HAS EXISTING #40 HOLE DAMAGE. C/A-PERFORMED PERMANENT REPAIR ON FR 3 AND SPLICE AT STR 11L IAW ERS-EM-53MR-3672.
